# SDR VNAA201608120001

- Difficulty date: August 12, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 4,786 hours, 4,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6709500901
- Condition: Smoke
- Part time: 4,791 hours, 4,414 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN, LEFT PACK TEMPERATURE CAUTION MESSAGE. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED AIR CYCLE MACHINE AND PERFORMED CHECKS IAW THEAMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
